# SDR ASOA01070

- Difficulty date: June 4, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N238AS
- Make and model: Emb EMB-120
- Aircraft serial: 120053
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Failed
- Location: Cabin
- Part time: 22,156 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG HANGAR CHECK, MAINTENANCE FOUND NR 2 EMERGENCY LIGHT BATTERY PACK FAILED AFTER 5 SECONDS.  MAINTENANCE REMOVED AND REPLACED NR 2 EMERGENCY LIGHTING BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
